Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Lie algebraic structures in pegg-barnett quantization formulation (vol B36, pg 2847, 2005)
KTH, School of Electrical Engineering (EES), Electromagnetic Engineering.
2007 (English)In: Acta Physica Polonica B, ISSN 0587-4254, E-ISSN 1509-5770, Vol. 38, no 8, 2685-2685 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 38, no 8, 2685-2685 p.
National Category
Physical Sciences
Identifiers
URN: urn:nbn:se:kth:diva-38516ISI: 000249154500019OAI: oai:DiVA.org:kth-38516DiVA: diva2:437181
Note
QC 20110826. Correction.Available from: 2011-08-26 Created: 2011-08-26 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Shen, Jianqi
By organisation
Electromagnetic Engineering
In the same journal
Acta Physica Polonica B
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 20 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf